Finally off paxil (while on Pristiq) but not happy with the singular effects of pristiq for anxiety.
26 Apr 2010
I see you have no answer yet... i am just a person who has taken Pristiq. I felt very hyper on this drug and I feel is a good anti-depressant, but not as effective for anxiety. All of our body chemistry is different. This drug felt like adrenaline in my system and I had difficulty concentrating. When I told my dr. I felt this way, she said she had heard this before from patients.
As you probably know, this is such a process. You might give this a few more weeks, then discuss with your dr. and see what is suggested.
My personal feeling is 50mg was too strong for my body. Too bad we did not have a choice here for 25mg. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... too take together?
2 answers • 2 Feb 2010
... everythingform brain zaps to disorientation to mood swings then after I finally took that last pill i went thru cold chills, shakes, panic, ...
6 answers • 9 Jan 2011
I've been on Pristiq for about three weeks. I am on 50mg. and so far have experienced dizziness. Will that go away in time? I have yet to see it ...
4 answers • 18 Sep 2011
I am feeling sick to my stomach with fever like symptoms, body aches and a temperature. I am supposed to cut back to 10 mg a day of Paxil to ween ...
1 answer • 18 Aug 2012